MathSciNet Relay Station
MathSciNet bibliographic data
MR28944 (10,522d) 30.0X
Garabedian, P. R.; Schiffer, M. Identities in the theory of conformal mapping. Trans. Amer. Math. Soc. 65, (1949). 187–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement